Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 6, Number 1

All articles in this issue are freely accessible.

On the linear transformations of a quadratic form into itself
Percey F. Smith.
Trans. Amer. Math. Soc. 6 (1905), 1-16
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500690
A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups
Edward V. Huntington.
Trans. Amer. Math. Soc. 6 (1905), 17-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500691
On the primitive groups of class $3p$
W. A. Manning.
Trans. Amer. Math. Soc. 6 (1905), 42-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500692
The minimum degree $𝜏$ of resolvents for the $p$-section of the periods of hyperelliptic functions of four periods
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 6 (1905), 48-57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500693
Determination of all the groups of order $2^{m}$ which contain an odd number of cyclic subgroups of composite order
G. A. Miller.
Trans. Amer. Math. Soc. 6 (1905), 58-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500694
On the coefficients in the quotient of two alternants
E. D. Roe.
Trans. Amer. Math. Soc. 6 (1905), 63-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500695
General theory of curves on ruled surfaces
E. J. Wilczynski.
Trans. Amer. Math. Soc. 6 (1905), 75-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500696
Theory on plane curves in non-metrical analysis situs
Oswald Veblen.
Trans. Amer. Math. Soc. 6 (1905), 83-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500697
American Mathematical Society